Boutahar, Mohamed, and Deniau, Claude. "A Proof of Asymptotic Normality for some VARX Models.." Metrika 42.5 (1995): 331-340. <http://eudml.org/doc/176614>.
@article{Boutahar1995, author = {Boutahar, Mohamed, Deniau, Claude}, journal = {Metrika}, keywords = {conditional Lindeberg condition; martingale difference; persistent excitation; spectral measure; asymptotic normality; least squares estimates; stable multivariate autoregressive models; deterministic second order input signal}, number = {5}, pages = {331-340}, title = {A Proof of Asymptotic Normality for some VARX Models.}, url = {http://eudml.org/doc/176614}, volume = {42}, year = {1995}, }
TY - JOUR AU - Boutahar, Mohamed AU - Deniau, Claude TI - A Proof of Asymptotic Normality for some VARX Models. JO - Metrika PY - 1995 VL - 42 IS - 5 SP - 331 EP - 340 KW - conditional Lindeberg condition; martingale difference; persistent excitation; spectral measure; asymptotic normality; least squares estimates; stable multivariate autoregressive models; deterministic second order input signal UR - http://eudml.org/doc/176614 ER -